Wellbutrin and Effexor Made Me A Nervous Wreck

“My doctor was poisoning me.”

 

I have had numerous tragedies in my life. The worse being my 16 yr old son murdered 7 yrs ago, a brother died suddenly one month before. Both parents died , 9 mos apart in 85- 86. My nephew killed himself last year. I didn’t take antidepressants with the death of my son and divorce 9 mos later. I went to Christian counseling. It was hard. I lost 25 lbs. I made it through slowly and was happy, healthy again. These medicines were killing me. I kept thinking I was getting the flu. I know it was serotonin syndrome.

I became depressed after my nephew died. {He was born 9 mos. before my son, close growing up.}
I went to my primary care Dr. 3-02. He put me on one Effexor XR 150 mg daily. I was getting worse, not better.

I started going to a psychiatrist 10-02 after I had to quit my part-time job. I was sobbing in his office. He increased the EFFEXOR XR to 300 mg One Daily Dose. I slept all the time, thought the depression, didn’t care about anything, gained 13 lbs in all, didn’t want to leave the house, watch T.V., read etc.

He increased the Effexor XR 300mg and Wellbutrin 150 mg One Daily Dose. No better. No interest in sex.
I called two different times about the doses and administration, verification.

Another change to Effexor XR 150 mg and Wellbutrin 300mg One Daily Dose. Worse. A nervous wreck, couldn’t sit still, sighed constantly. 3-4 hrs sleep a night, losing concentration, unable to read, go to church, do much of anything.

He added sleeping pills first Trazadone, severe headache, changed to Ambien, headache, change to Sonata still headache.

Another change to Effexor XR 450 mg Daily Dose. I became so confused I couldn’t finish a sentence, forgetting what I was saying. I would start one thing in one room, forget, start something in another room. Drove on the wrong side of the road. Couldn’t find my counselor’s office {sis driving} after going to him 9 mos! My breast are swollen and tender.

I went to primary Dr. sobbing, worse, BP running 165/115 pulse 115-120. Having many migraines. Becoming suicidal, thinking “I am crazy”, so tired of all the medicines. He suggested I stop by Psych Drs office, he was already gone. I left a letter. His receptionist said I could go to Psych hosp. for eval . The Psych. Dr. responded by calling in Trileptal {100 mgs} No mention of appt.

Intake person said be glad I was just depressed, not “crazy”. He suggested a partial hospitalization program. Go 5 hrs a day, lunch and 2 breaks. Psych. Dr to monitor meds. I went 3 days. I was in a room with 15 people, group counseling. A murderer on my left, just out of prison, a girl who said ” I see dead people”, some people divorcing, death of family member. It was not for me.
However, the Psych Dr. I met shook his head when I told him about the meds. I was on. Three med students were with him. I mentioned my concern about “serotonin syndrome”. I also took 3 sumatripan shots a week for migraines. I had told other Dr about my concern. High SSRI’s and high SSRI antagonist doses. Even my neurologist said she had never heard of it ask the Psych DR! I had been having body aches, chills, shivering, severe nausea. My hands and feet were always ice cold. I was so thirsty I would drink 6 to 8 sodas a day also wake up in night and get water often. I even dreamed 3 times I was choking on gum etc. I have had a tremors, swollen, puffy face and hands, constipation. The new Dr and med students were concerned. The Dr. dropped meds down. Two wks later discontinued. However did put me on Celexa 20 mgs.

In two days already I could think clearly, finish my thoughts. Doing better with memory, finishing task. I am still aching, my lower back is sooo sore. I am experiencing “electrical shocks”. I am laughing again and eating better. This whole situation has been hell. Today day my BP was 117/80 soo much better, pulse 80!

I have been going to counseling every week since October. I fired original psychiatrist. I fired counselor for his ignorance. I fired neurologist I had for 8 yrs for her ignorance. I am beginning to get my life back. I have a patient husband. God has watched over me.
I trusted this Dr. He was poisoning me, with multiple contraindicated meds, potentially fatal.. I kept telling everyone something was very wrong. I pray I can stop someone else from experiencing this. I want to report this Dr.

Susie

 

9/01/2002

This is Survivor Story number 13.
Total number of stories in current database is 48

1,075 total views, 2 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories and tagged , , , , , , , , .

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply